# SDR 07FDEA04526

- Difficulty date: October 8, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 52,369 hours, 11,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 5 LEADING EDGE SLAT OUTBOARD TRACK CUTOUT LOWER EDGE FOUND CRACK.   10-24-07   REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
